Alert archive / Kansas / Areal Flood Warnings in 2021
Areal Flood Warning 66, NWS Wichita, KS
NWS Wichita, KS issued this areal flood warning at Sep 4, 2021, 4:00 AM CDT for Allen County, Greenwood County, Woodson County, Kansas. It was in force for 32 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2021, 4:00 AM CDT (09:00 UTC)
- Expired
- Sep 5, 2021, 12:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, KS, Greenwood County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 117 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 6:30 AM CDT | HEAVY RAIN 5.04 | 6 S Thrall, KS | |
| Sep 4, 7:00 AM CDT | HEAVY RAIN 3.75 | 1 Nw Eureka, KS | |
| Sep 4, 7:00 AM CDT | HEAVY RAIN 6.67 | 1 E Iola, KS | |
| Sep 4, 7:15 AM CDT | HEAVY RAIN 3.68 | 2 Nnw Eureka, KS | |
| Sep 4, 7:19 AM CDT | HEAVY RAIN 4.05 | 1 Se Bassett, KS | |
| Sep 4, 8:00 AM CDT | HEAVY RAIN 4.09 | Moran, KS | |
| Sep 4, 8:00 AM CDT | HEAVY RAIN 5.08 | 1 Ne Yates Center, KS | |
| Sep 4, 9:00 AM CDT | HEAVY RAIN 5.57 | 1 W Virgil, KS | |
| Sep 4, 9:10 AM CDT | HEAVY RAIN 4.38 | Toronto, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1097 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted.
872
WGUS43 KICT 040900
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
400 AM CDT Sat Sep 4 2021
KSC001-073-207-041800-
/O.NEW.KICT.FA.W.0066.210904T0900Z-210904T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Greenwood KS-Woodson KS-
400 AM CDT Sat Sep 4 2021
The National Weather Service in Wichita has issued a
* Flood Warning for...
Allen County in southeastern Kansas...
Northeastern Greenwood County in southeastern Kansas...
Woodson County in southeastern Kansas...
* Until 100 PM CDT Saturday.
* At 400 AM CDT, Doppler radar indicated thunderstorms with very
heavy rainfall moving over saturated ground soils from earlier
heavy rainfall. Flooding is ongoing or expected to begin shortly
in the warned area.
* Some locations that will experience flooding include...
Iola, Eureka, Humboldt, Yates Center, La Harpe, Gas, Moran,
Toronto, Hamilton, Neosho Falls, Virgil, Mildred, Bassett,
Batesville, Piqua, Toronto Lake, Iola Airport, Eureka Airport,
Eureka City Lake and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3808 9632 3807 9596 3804 9596 3804 9508
3783 9508 3777 9637
$$
Jakub5 follow-up statements
107
WGUS43 KICT 041711
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1211 PM CDT Sat Sep 4 2021
KSC001-073-207-042100-
/O.EXT.KICT.FA.W.0066.000000T0000Z-210904T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Greenwood KS-Woodson KS-
1211 PM CDT Sat Sep 4 2021
The National Weather Service in Wichita has extended the
* Flood Warning for...
Allen County in southeastern Kansas...
Northeastern Greenwood County in southeastern Kansas...
Woodson County in southeastern Kansas...
* Until 400 PM CDT.
* At 1211 PM CDT, Doppler radar and automated rain gauges indicated
heavy rain due to thunderstorms. Flooding is ongoing or expected
to begin shortly in the warned area. Between 3 and 6.5 inches of
rain have fallen.
* Some locations that will experience flooding include...
Iola, Eureka, Humboldt, Yates Center, La Harpe, Gas, Moran,
Toronto, Hamilton, Neosho Falls, Virgil, Mildred, Bassett,
Batesville, Piqua, Toronto Lake, Iola Airport, Eureka Airport,
Eureka City Lake and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3808 9632 3807 9596 3804 9596 3804 9508
3783 9508 3777 9637
$$
Butler824
WGUS83 KICT 041928
FLSICT
Flood Statement
National Weather Service Wichita KS
228 PM CDT Sat Sep 4 2021
KSC073-207-041938-
/O.CAN.KICT.FA.W.0066.000000T0000Z-210904T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greenwood KS-Woodson KS-
228 PM CDT Sat Sep 4 2021
...FLOOD WARNING IS CANCELLED FOR NORTHEASTERN GREENWOOD AND WOODSON
COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
3804 9552
$$
KSC001-042100-
/O.CON.KICT.FA.W.0066.000000T0000Z-210904T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
228 PM CDT Sat Sep 4 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON FOR
ALLEN COUNTY...
At 228 PM CDT, local law enforcement reported ongoing flooding
across the warned area. Between 3 and 7 inches of rain have fallen.
Some locations that will experience flooding include...
Iola, Humboldt, La Harpe, Gas, Moran, Mildred, Bassett and Iola
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
3804 9552
$$
Butler955
WGUS43 KICT 042045
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
345 PM CDT Sat Sep 4 2021
KSC001-050100-
/O.EXT.KICT.FA.W.0066.000000T0000Z-210905T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
345 PM CDT Sat Sep 4 2021
The National Weather Service in Wichita has extended the
* Flood Warning for...
Allen County in southeastern Kansas...
* Until 800 PM CDT.
* At 345 PM CDT, local law enforcement reported flooding in the
warned area. Flooding is already occurring. Between 3 and 7 inches
of rain have fallen.
* Some locations that will experience flooding include...
Iola, Humboldt, La Harpe, Gas, Moran, Mildred, Bassett and Iola
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
3804 9552
$$
Butler085
WGUS43 KICT 050002
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
702 PM CDT Sat Sep 4 2021
KSC001-051700-
/O.EXT.KICT.FA.W.0066.000000T0000Z-210905T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
702 PM CDT Sat Sep 4 2021
The National Weather Service in Wichita has extended the
* Flood Warning for...
Allen County in southeastern Kansas...
* Until noon CDT Sunday.
* At 702 PM CDT, local law enforcement continues to report flooded
roadways in the northern portions of the county. Flooding will
continue overnight, with some county roads impassible. Between 3
and 7 inches fell Friday night.
* Some locations that will experience flooding include...
Iola, Humboldt, La Harpe, Gas, Moran, Mildred, Bassett and Iola
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
3804 9552
$$
Ketcham542
WGUS83 KICT 051701
FLSICT
Flood Statement
National Weather Service Wichita KS
1201 PM CDT Sun Sep 5 2021
KSC001-051711-
/O.EXP.KICT.FA.W.0066.000000T0000Z-210905T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
1201 PM CDT Sun Sep 5 2021
...FLOOD WARNING HAS EXPIRED FOR ALLEN COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
3804 9552
$$
HayesWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Sep 4, 3:08 AM CDT, 52 minutes earlier.
Area forecast discussion, Sep 4, 3:08 AM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Wichita KS 308 AM CDT Sat Sep 4 2021 .SHORT TERM...(Today through Monday night) Issued at 308 AM CDT Sat Sep 4 2021 Water vapor imagery shows a well defined shortwave tracking across ND/SD with much of the forecast area in the right entrance region of an upper jet. Cold front currently extends from far southeast KS into northwest OK. 850-700mb moisture transport has been steadily increasing over the last few hours and has resulted in showers and storms increasing in coverage across central and southern KS with this trend expected to continue through sunrise. Low level jet will start to veer after sunrise which should push the more widespread activity east. However, showers and storms are expected to remain through at least the early afternoon hours as we remain in the right entrance region. With PW values remaining well over 2 inches, heavy rainfall and potential flooding remains the main threat through the early afternoon hours. For the mid/late afternoon, feel confident that far southern and southeast portions of the forecast area will be the locations still seeing heavy rain potential. By 00z Sun, cold front is expected to stretch from northern AR down to near the Red River which is where the better chances for continued heavy rain will be situated. Some additional upper energy will track out of the Rockies and into the Central Plains tonight into Sun but is not anticipated to bring rain chances as the airmass remain relatively dry. There remains decent model agreement that shortwave energy will move out of southern Saskatchewan and into the Northern Plains Mon with strong upper ridging over the Central Great Basin. Clouds and and rain will keep temps down today with slightly below normal temps also expected for Sun. Should see a return to seasonal readings for Mon as the surface high slides off to the east. .LONG TERM...(Tuesday through Friday) Issued at 308 AM CDT Sat Sep 4 2021 Upper shortwave is expected to track across the northern Plains and into the Western Great Lakes region by Tue afternoon. This will push a cold front through the area which will return temps back briefly below seasonal normals for Wed. However, it will be short-lived as the strong upper ridge slowly slides east for the end of the work week which will get temps back above normal for Thu through Sat. Precip will also remain out of the forecast through these extended periods. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1142 PM CDT Fri Sep 3 2021 Timing of the thunderstorm activity will be the main issue for the first 10 hours of this TAF period. All terminals are expected to get thunderstorms through 12Z. Severe thunderstorms are not expected but strong thunderstorms with winds up to 35-40Kts and very heavy rain capable of producing ponding water on the runways is likely. This will increase the hydroplaning risk. This thunderstorm activity is expected clear the area and MVFR to VFR conditions will return to all areas of the region by 18Z. Metzger && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 81 62 82 61 / 70 10 0 0 Hutchinson 78 60 82 61 / 70 10 0 0 Newton 79 61 82 61 / 70 10 0 0 ElDorado 80 61 82 61 / 80 10 0 0 Winfield-KWLD 84 65 84 61 / 60 30 10 0 Russell 79 57 84 61 / 50 0 10 0 Great Bend 78 58 83 60 / 50 10 10 0 Salina 79 59 84 62 / 60 10 0 0 McPherson 78 59 82 60 / 70 10 0 0 Coffeyville 85 66 84 61 / 70 50 10 0 Chanute 80 63 82 61 / 80 20 10 0 Iola 79 61 82 61 / 80 10 10 0 Parsons-KPPF 82 65 83 61 / 60 30 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for KSZ047-050>053-067>072-082- 083-091>096-098>100. && SHORT TERM...RBL LONG TERM...RBL AVIATION...Metzger
Hazardous weather outlook, Sep 3, 3:29 PM CDT, 12 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 329 PM CDT Fri Sep 3 2021 KSZ032-033-047>053-067>072-082-083-091>096-098>100-042030- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 329 PM CDT Fri Sep 3 2021 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Heavy rain and flooding will be possible tonight with 2 to 5 inches of rain possible across our area. High rainfall rates will be possible with these storms. See latest flood watch for additional details. There is a chance for an isolated strong to severe storm that could produce dime to quarter size hail and winds of 50 to 60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Heavy Rain is expected to continue into Saturday, especially across southern Kansas. See the latest flood watch for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Sep 3, 10:15 PM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Wichita KS
1015 PM CDT Fri Sep 3 2021
KSZ053-069-070-094-040345-
Butler KS-Greenwood KS-Chase KS-Elk KS-
1015 PM CDT Fri Sep 3 2021
...Strong thunderstorms will impact portions of northwestern Elk,
southeastern Chase, eastern Butler and western Greenwood Counties
through 1045 PM CDT...
At 1014 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles east of Burns to 15 miles west of
Eureka to Latham. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations impacted include...
Eureka, Latham, Rosalia, Cassoday, Matfield Green, Eureka City Lake,
Beaumont, Eureka Airport, Piedmont, El Dorado State Park and El
Dorado Lake.
This includes Interstate 35 between Mile Markers 81 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3781 9671 3807 9690 3820 9646 3790 9623
3748 9634 3748 9677
TIME...MOT...LOC 0314Z 243DEG 28KT 3806 9679 3787 9657 3753 9664
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DARMOFALSpecial weather statement, Sep 3, 10:41 PM CDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Wichita KS
1041 PM CDT Fri Sep 3 2021
KSZ053-069-070-094-040415-
Butler KS-Greenwood KS-Chase KS-Elk KS-
1041 PM CDT Fri Sep 3 2021
...Strong thunderstorms will impact portions of northern Elk,
southeastern Chase, northeastern Butler and Greenwood Counties
through 1115 PM CDT...
At 1041 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles east of Burns to 7 miles north of
Eureka to 8 miles northwest of Howard. Movement was east-northeast
at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations impacted include...
Eureka, Madison, Hamilton, Severy, Fall River, Climax, Virgil,
Matfield Green, Eureka City Lake, Thrall, Eureka Airport, Fall River
State Park, Fall River Lake, Piedmont and Cross Timbers State Park.
This includes Interstate 35 between Mile Markers 95 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3785 9651 3816 9666 3829 9636 3817 9635
3817 9604 3804 9596 3750 9596 3747 9652
TIME...MOT...LOC 0341Z 250DEG 30KT 3813 9663 3793 9631 3753 9640
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DARMOFALSpecial weather statement, Sep 3, 11:12 PM CDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Wichita KS
1112 PM CDT Fri Sep 3 2021
KSZ070>072-094>096-040500-
Wilson KS-Greenwood KS-Woodson KS-Neosho KS-Elk KS-Allen KS-
1112 PM CDT Fri Sep 3 2021
...Strong thunderstorms will impact portions of northeastern Elk,
Wilson, western Neosho, Woodson, eastern Greenwood and western Allen
Counties through MIDNIGHT CDT...
At 1111 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Gridley to 8 miles southwest of
Fredonia. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations impacted include...
Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates Center, Thayer,
Altoona, Toronto, Hamilton, Buffalo, Fall River, Neosho Falls,
Galesburg, Benedict, Climax, Virgil, New Albany, Earlton and
Coyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3739 9611 3775 9625 3812 9620 3811 9596
3804 9596 3804 9540 3738 9532
TIME...MOT...LOC 0411Z 270DEG 34KT 3807 9601 3745 9592
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DARMOFALSpecial weather statement, Sep 3, 11:44 PM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Wichita KS
1144 PM CDT Fri Sep 3 2021
KSZ071-072-040530-
Woodson KS-Allen KS-
1144 PM CDT Fri Sep 3 2021
...Strong thunderstorms will impact portions of Woodson and Allen
Counties through 1230 AM CDT...
At 1144 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Gridley to 6 miles east of
Yates Center to Buffalo. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations impacted include...
Iola, Humboldt, Yates Center, La Harpe, Gas, Moran, Toronto, Neosho
Falls, Savonburg, Elsmore, Mildred, Bassett, Toronto Lake,
Batesville, Petrolia, Rose, Cross Timbers State Park, Iola Airport
and Piqua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3774 9596 3804 9596 3804 9508 3773 9509
TIME...MOT...LOC 0444Z 266DEG 34KT 3805 9577 3789 9563 3773 9570
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:08 PM CDT | Special Weather Statement | ICT | Harper | 37 min |
| Sep 3, 7:36 PM CDT | Special Weather Statement | ICT | Harper | 39 min |
| Sep 3, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 46 min |
| Sep 3, 8:23 PM CDT | Special Weather Statement | ICT | Sumner | 37 min |
| Sep 3, 9:00 PM CDT | Special Weather Statement | ICT | Sedgwick | 45 min |
| Sep 3, 9:13 PM CDT | Areal Flood Warning | ICT | Sedgwick | 74 min |
| Sep 3, 9:18 PM CDT | Special Weather Statement | ICT | Cowley | 42 min |
| Sep 3, 9:31 PM CDT | Special Weather Statement | ICT | Butler | 44 min |
| Sep 3, 10:15 PM CDT | Special Weather Statement | ICT | Greenwood | 30 min |
| Sep 3, 10:41 PM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Sep 3, 11:12 PM CDT | Special Weather Statement | ICT | Wilson, Woodson | 48 min |
| Sep 3, 11:44 PM CDT | Special Weather Statement | ICT | Allen, Woodson | 46 min |
| Sep 4, 6:54 AM CDT | Areal Flood Warning | ICT | McPherson, Marion | 5 hr |
| Sep 4, 9:36 AM CDT | River Flood Warning | ICT | Allen, Neosho | 33 hr |
| Sep 4, 10:10 AM CDT | Areal Flood Warning | ICT | Butler, Greenwood | 4 hr |
| Sep 4, 1:52 PM CDT | River Flood Warning | ICT | Neosho | 59 hr |
| Sep 4, 1:52 PM CDT | River Flood Warning | ICT | Labette, Neosho | 69 hr |
| Sep 4, 1:52 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 3 days |
Nearby
Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.